Abstract: We propose a new algorithm to compute numerically sharp lower and upper bounds on the distribution of a function of d dependent random variables having fixed marginal distributions. Compared to the existing literature, the bounds are widely applicable, more accurate and more easily obtained.

Computations of sharp bounds on the distribution of a function of dependent risks / G.Puccetti; L.Rüschendorf. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - ELETTRONICO. - 236:(2012), pp. 1833-1840. [10.1016/j.cam.2011.10.015]

Computations of sharp bounds on the distribution of a function of dependent risks

PUCCETTI, GIOVANNI;
2012

Abstract

Abstract: We propose a new algorithm to compute numerically sharp lower and upper bounds on the distribution of a function of d dependent random variables having fixed marginal distributions. Compared to the existing literature, the bounds are widely applicable, more accurate and more easily obtained.
236
1833
1840
G.Puccetti; L.Rüschendorf
File in questo prodotto:
File Dimensione Formato  
12CAM.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 350.38 kB
Formato Adobe PDF
350.38 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/573299
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 69
  • ???jsp.display-item.citation.isi??? 62
social impact